It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Smoking Cessation Message Board


Smoking Cessation Board Index


the first few days were ok but once i started on the .5 x2 a day i started to get this almost psychosis like side effect.. (strange thoughts, anger, seeing things) now before i scare anyone.. i am VERY med sensitive. and this is not the first time this has happened to me on a med.. so odds are what ever is in the chantix was also in some of the other meds i had taken in the past that gave me the same reaction.. or i could be having a med interaction that is not know at this point by the pharmacy or pfizer.. but at any rate i am done with this med.. it is just not going to work for me with those side effects..

but not done trying to quit!:D there are alot of other ways for me to try.. and since this was my first attempt.. i am not ready to give up. i think for now i am going to try the weening off method and keep cutting down day by day until i am smoke free.. i had started doing this anyway once i started the chantix so ill just stick to the plan that was already in motion with the chantix.

again don't let my reaction to this med scare you from trying it.. i am one of those [B][I]very rare[/I][/B] cases where i got the worst of the side effects.
My side effects were not permanent; however, I did have to start Cymbalta to overcome the intense anxiety. Weaning off Cymbalta now (8 months later). I feel certain that Chantix was the cause of my anxiety. I will never be one of the first to try any new med. Hope your doctor has called back. Your husband is probably correct, Chantix is blocking receptors in his brain so that Zoloft is not working.
I too am cutting back on Chantix due to all the side effects. Ihave been on it for 12 weeks - and have severe leg cramps and joint pain. I just went to my dr. and she was unaware of a lot of these problems. I am going to stop Chantix and try Wellbutrin for the next couple of months.

Has anyone here done this??

Mary
Hi well it seems your wife needs to be more positive and quit reminding you of the nasty addiction that you have!!Nag nag Im married also and my husband has been so suportive.Im also taking chantix and decided not to continue becouse of the side effects.Im no longer a smoker thanks to chantix,but we should be more afraid of lun cancer mouth cancer ect.So the side effects are bad for some but so is the out come for smoking! Its mind over matter HANG IN THERE !!YOU CAN DO IT!!!BE POSITIVE Tell your wife to take it easy its hard enough to quit much less have someone on your butt about it! You can do it!!!1
[QUOTE=Punkdizzle;2808416]the first few days were ok but once i started on the .5 x2 a day i started to get this almost psychosis like side effect.. (strange thoughts, anger, seeing things) now before i scare anyone.. i am VERY med sensitive. and this is not the first time this has happened to me on a med.. so odds are what ever is in the chantix was also in some of the other meds i had taken in the past that gave me the same reaction.. or i could be having a med interaction that is not know at this point by the pharmacy or pfizer.. but at any rate i am done with this med.. it is just not going to work for me with those side effects..

but not done trying to quit!:D there are alot of other ways for me to try.. and since this was my first attempt.. i am not ready to give up. i think for now i am going to try the weening off method and keep cutting down day by day until i am smoke free.. i had started doing this anyway once i started the chantix so ill just stick to the plan that was already in motion with the chantix.

again don't let my reaction to this med scare you from trying it.. i am one of those [B][I]very rare[/I][/B] cases where i got the worst of the side effects.[/QUOTE]
I tried the Chantix for 4 or 5 days and I never slept in all the time I was on it. Also had stomach issues, diahrrea, headaches, etc. I could not take it either. Still looking for something that will work for me.
[QUOTE=chewbug;3365631]I tried the Chantix for 4 or 5 days and I never slept in all the time I was on it. Also had stomach issues, diahrrea, headaches, etc. I could not take it either. Still looking for something that will work for me.[/QUOTE]

Hi its maac I was reading on mood swings and found alot of people are taking Holy Basil capsules,so I went to gnc and bought some no I feel great ! you guys need to do research and try it. I am so glad i found this herb, the first day I noticed the side effects from chantix are almost gone. Every morning Im still blowing blood from nose,but im smoke free now for 99 days!!! read about this herb and talk with your doctor! Its so helped me in time of need!!! Its a blessing i thiught i was going insane!!! After holy basil I feel like a new person!!Good luck to you all!!1:jester::angel:
Hi i was also having side effects and found this herb called holy basil, oh my gosh talk about a new person!!!! I like myself again,before i was so bitchy and just hateful Talk to your doctor about this herb! It has helped me!!GOOD LUCK





All times are GMT -7. The time now is 02:07 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!